# SDR SWAA053677

- Difficulty date: November 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 58,086 hours, 53,640 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SHEAR TIE CORRODED AT BS 727E, LBL 7 AND LBL 13.  REPAIRED SHEAR TIE PER SRM.
